MAUDE Adverse Event Report: Maquet Cardiopulmonary GmbH Tubing Set; Oxygenator, Cardiopulmonary Bypass

Maquet Cardiopulmonary GmbH Tubing Set; Oxygenator, Cardiopulmonary Bypass
Model Number HLS Set
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up medwatch will be submitted when additional information becomes available.Note: no udi number has been included in the section d4 unique device identifier (udi) since the lot number of the affected set was not provided yet.Therefore it is not possible to identify the set lot number of the device in question and therefore its udi number.
 
Event or Problem Description
The event occurred in the usa.It was reported that the venous pressure reading was unreliable.Further, a clicking sound was heard when the sensor cable was moved towards the hls-set connection.No harm to any person has been reported.As a pressure reading issue can lead to a pump stop, if the intervention is set by the user a report is required.Complaint id# (b)(4).

Brand Name
Tubing Set
Common Device Name
Oxygenator, Cardiopulmonary Bypass
Manufacturer (Section D)
Maquet Cardiopulmonary GmbH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
Julia Kapfenberger
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key25067533
Report Number8010762-2026-0000205
Device Sequence Number10358031
Product Code DTZ
UDI-Device Identifier04058863080383
UDI-Public(01)04058863080383(11)250915(17)260915(10)3000503542(240)701069078
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K112360
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2026
Device Model NumberHLS Set
Device Catalogue Number701069078
Device Lot Number3000503542
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/10/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer05/21/2026
05/30/2026
08/24/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date05/26/2026
06/08/2026
08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown